ARTICLES:

link to my articles on MathSciNet


- O aplicatie a grupului fundamental (An application of the fundamental group),
Stud. Cerc. Mat., Vol 35, nr. 2, 147-150, 1983.

- Asupra clasei caracteristice Godbillon-Vey (On the Godbillon-Vey characteristic class),
Stud. Cerc. Mat., Vol. 37, nr. 5, 472-475, 1985.

- On the connection between isometric immersions and covering projections,
Rev. Roumaine Math. Pures et Appliquées, Vol. 31, nr. 3, 261-267, 1986.

- Asupra mînerelor Casson (On the Casson handles),
with K. Teleman, Stud. Cerc. Mat., Vol. 41, nr. 3, 213-221, 1989.

- Rezultatele lui Freedman si Donaldson asupra varietatilor de dimensiune 4,
(Freedman's and Donaldson's results on 4 manifolds), with K. Teleman,
"Probleme actuale ale cercetarii matematice", Vol. I, Univ. Bucuresti, 93-111, 1990.

- Projectively flat surfaces and Bogomolov's theorem on class $VII_0$ - surfaces,
Int. J. Math., Vol.5, No 2, 253-264, 1994.

- Les invariants de Seiberg-Witten et la conjecture de Van de Ven,
with Ch. Okonek, C. R. Acad. Sci. Paris, t. 321, Série I, 457-461, 1995.

- Quaternionic Monopoles,
with Ch. Okonek, C. R. Acad. Sci. Paris, t. 321, Série I, 601-606, 1995.

- The coupled Seiberg-Witten equations, vortices and moduli spaces of stable pairs,
with Ch. Okonek, Int. J. Math., Vol. 6, No. 6, 893-910, 1995.

- Quaternionic monopoles,
with Ch. Okonek, Comm. Math. Phys., Vol. 180, No 2, 363-388, 1996.

- Seiberg-Witten invariants for manifolds with b_+=1, and the universal wall crossing formula,
with Ch. Okonek, Int. J. Math. Vol.7, No 6, 811-832, 1996.

- Seiberg-Witten invariants and rationality of of complex surfaces,
with Ch. Okonek, Mathematische Zeitschrift, 225, 139-149, 1997.

- Non-abelian Seiberg-Witten theory and stable oriented pairs,
Int. J. Math. Vol. 8, No 4, 507-535, 1997.

- Moduli spaces of stable bundles on non-Kählerian elliptic fibre bundles over curves,
Expositiones Mathematicae, 16, 193-248,1998.

- Master Spaces for stable pairs,
with Ch. Okonek and A. Schmitt, Topology, Vol. 38, nr. 1, 117-139, 1999.

- 3-dimensional Seiberg-Witten Theory and non-Kählerian Geometry,
with Ch. Okonek, Mathematische Annalen, Band 312, 2, 261-288, 1998.

- Recent developments in Seiberg-Witten theory and complex geometry,
with Ch. Okonek, "Several Complex Variables", MSRI Publ. 37, Cambridge Univ. Press, 1999.

- Seiberg-Witten invariants for 4-manifolds with $b_+=0$,
with Ch. Okonek, Complex Analysis and Algebraic Geometry (Vol. in Memory of M. Schneider),
eds. T. Peternell, F. O. Schreyer, de Gruyter Berlin-New York, 347-357, 2000.

- Master spaces and the coupling principle: from Geometric Invariant Theory to Gauge Theory,
with Ch. Okonek, Commun. Math. Phys. 205, 437-458, 1999.

- Die vierte Dimension und Eichtheorie,
Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich, Jahrgang 144, Heft 2, Juni 1999.

- Fredholm $L^p$ theory for coupled Dirac operators on the Euclidean space,
C. R. Acad. Sci. Paris, t. 329, Série I, 5-10, 1999.

- Moduli spaces of $PU(2)$-Monopoles,
Asian J. Math. Vol. 4, No. 2, 391-436, 2000.

- Gauge theoretical differential topological invariants (workshop conference),
Analele Universitatii din Bucuresti, Anul L, Nr. 2, 227-234, 2001,

- Holomorphic vector bundles on non-algebraic surfaces,
with Matei Toma, C. R. Acad. Sci. Paris, t. 334, Série I, 383-388, 2002.

- Gauge theoretical equivariant Gromov-Witten invariants and the full Seiberg-Witten invariants

of ruled surfaces, with Ch. Okonek, Comm. Math. Phys. 227, no. 3, 551--585, 2002.

- Comparing virtual fundamental classes. Gauge theoretical Gromov-Witten invariants

for toric varieties, with Ch. Okonek, Asian J. Math, Vol. 7, no 2, 167-198, 2003.

- Gauge theoretical Gromov-Witten invariants and virtual fundamental classes,
with Ch. Okonek, math.AG/0301131, Proceedings of the Fano Conference (Torino Sept. 29 - Oct. 5 2002),
Eds A. Collino, A. Conte, M. Marchisio, Universita degli Studi di Torino, 591-623, 2004.

- Symplectic stability, analytic stability in non-algebraic complex geometry,
Int. J. Math., Vol. 15, No. 2, 183-209, 2004.

- Complex geometric applications of Gauge Theory, joint with Matei Toma,
Oberwolfach Reports, Vol. 1, Issue 3, Report No. 42/2004.

- Harder-Narasimhan filtrations and optimal destabilizing vectors in complex geometry,
with Laurent Bruasse, Annales de l'Institut Fourier, Vol. 55, 1017-1053, 2005.

- The universal Kobayashi-Hitchin correspondence on Hermitian manifolds,
with M. Lübke, Memoirs of the AMS, Vol. 183, No. 863, July 2006, 97 pages.

- Donaldson Theory on non-Kählerian surfaces and class VII surfaces with $b_2=1$,
Invent. math. 162, 493-521, 2005.

- The pseudo-effective cone of a non-Kählerian surface and applications,

Math. Ann. Vol. 335, No 4, 2006.

- Harmonic sections in sphere bundles, normal neighborhoods of reduction loci, and instanton

moduli spaces on definite 4-manifolds, Geometry & Topology 11, 1681–1730, 2007.

- Families of holomorphic bundles, Communications in Contemporary Mathematics,
Vol. 10, N° 4, 523-551, 2008.


- Moduli spaces of holomorphic bundles over non-Kählerian surfaces and applications, 
Oberwolfach Reports
, Report 38/2008, p. 39-41.

- Cohomotopy Seiberg-Witten invariants and the universal cohomotopy invariant jump formula,
with Ch. Okonek,  J. Math. Sci. Univ. Tokyo 15, No 3,   325-409, 2008.

- Gauge theoretical methods in the classification of non-Kählerian surfaces,
"Algebraic Topology - Old and New" (the Postnikov Memorial Volume), Banach Center Publications
Vol. 85, Institute of Math, Polish Academy of Sciences, 2009.

- Instantons and holomorphic curves on class VII surfaces, Annals of Mathematics, 172, 1749–1804, 2010.

- Symmetric theta divisors of Klein surfaces, with Ch. Okonek, Central European Journal of Mathematics,
Vol. 10, Issue 4, pp 1314-1320, 2012.

- Real determinant line bundles, with Ch. Okonek, Matemàtica Contemporânea Vol. 37, 43-57, 2011.

- Infinite bubbling in non-Kählerian geometry, avec G. Dloussky,  Mathematische Annalen, Vol. 353,   No. 4,
1283-1314,  2012, http://www.springerlink.com/content/ex43082415r67523/

- Intrinsic signs and lower bounds in real algebraic geometry, with Ch. Okonek, J. reine angew. Math.,
online first  2012.

-  Curves on class VII surfaces. A gauge theoretical approach for proving existence of a cycle,
Oberwolfach Reports
, Report N° 28/2012, 48-51.

- Invariant connections and invariant holomorphic bundles on homogeneous manifolds, with I. Biswas,
Central European Journal of Mathematics
, Volume 12, Issue 1, pp 1-13, 2014.

- The g-areas and commutator length, with F. Lalonde, Int. J. Math, Vol. 24, No 7, 1350057, 2013, DOI: 10.1142/S0129167X13500572.

- Abelian Yang-Mills theory on Real tori and theta divisors of Klein surfaces,
 with Ch. Okonek, Comm. Math. Phys. 323, 813-858, 2013.

- On the torsion of the first direct image of a locally free sheaf, Annales de l'institut Fourier, 65 no. 1, 2015, p. 101-136, doi: 10.5802/aif.2926

- A wall crossing formula for degrees of real central projection, with Ch. Okonek, Int. J. Math. Vol. 25, Issue 4, 1450038, 2014, DOI: 10.1142/S0129167X14500384

- Instanton moduli spaces on non-Kählerian surfaces. Holomorphic models around the reduction loci, Journal of Geometry and Physics, Vol. 91, Pages 66-87, 2015, doi:10.1016/j.geomphys.2015.01.007

- Kähler classes on universal moduli spaces and volumina of Quot spaces, with Ch. Okonek, Journal of Geometry and Physics, Volume 96, p. 81–106, 2015, doi:10.1016/j.geomphys.2015.06.004

- A variation formula for the determinant line bundle. Compact subspaces of moduli spaces of stable bundles
over class VII surfaces, to appear in Proceedings of the Conference in honor of J. M. Bismut, Progress in Mathematics, Birkhäuser, arXiv:1309.0350 [math.CV].

- Analytic cycles in flip passages and in instanton moduli spaces over non-Kählerian surfaces, to appear in Int. J. Math., arXiv:1501.01651 [math.DG].




BOOKS:

- The Kobayashi-Hitchin correspondence,
with M. Lübke, World Scientific Publishing Co Pte Ltd, 250 pages, 1995.

- The universal Kobayashi-Hitchin correspondence on Hermitian manifolds,
with M. Lübke, Memoirs of the AMS, Vol. 183, No. 863, July 2006, 97 pages

- Introduction à la  théorie de jauge, "Cours Spécialisés", SMF, 2012.